MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO BRONCHOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO BRONCHOSCOPE
Model Number EB-1570K
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Pentax of america initiated field correction 2017-008-c which included inspection of the suction arm on affected models pursuant to predefined inspection criteria (qs-397).The objective of the inspection was to locate part c255-ab171 (suction arm) and verify it is not loose.If part c255-ab171 (suction arm) is found loose, the device was considered to fail the inspection criteria.The customer owned endoscope was previously returned to pentax medical from a customer on 28-jun-2021.The endoscope was inspected by pentax medical service under service order (b)(4) and the technician documented the following inspection findings on 29-jun-2021: suction arm loose, leak at biopsy channel (large/ primary) distal side, failed dry leak test, umbilical cable buckle at umbilical connector side, failed wet leak test, operation channel- primary mild resistance.Inspection of the suction arm was performed and the device failed the inspection criteria.The endoscope's repairs to be performed where the loose suction arm will be corrected, and the unit returned to inventory upon completion.Parts replaced: o-rings and seals, distal end assy with tube, distal joint screw m1, light guide cable, insertion/s-nipple attaching screw, o-ring(1.25x3.5), suction connection tube, o-ring(1.2x3.5), bending rubber.Pentax medical model eb-1570k, serial number (b)(4) has been routinely serviced at a pentax facility since the device was put into service on 06-nov-2009.The endoscope was repaired and approved by final qc on 26-jul-2021 and was delivered to the customer on under delivery order (b)(4).

Brand Name
PENTAX
Common Device Name
VIDEO BRONCHOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12246211
Report Number9610877-2021-00413
Device Sequence Number19957000
Product Code EOQ
UDI-Device Identifier04961333228102
UDI-Public04961333228102
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall,Repair,Inspection
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberEB-1570K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT ISSUED YET
Patient Sequence Number1